Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

chelsuh

Member
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About chelsuh

  • Rank
    New Member
  • Birthday 07/12/1995

Profile Information

  • Gender
    Female
  • Location
    California
  1. As of today, i am off my accutane. I had 2 more days of pills and i was going to be off once i went to my derm on tuesday, but i ran into my first real syptom today. I went through an hour and a half of a crying spell. I wasnt sad or depressed, i was just crying and i couldnt stop. Its actually pretty funny how it happened too. I was in my 3rd period class and been feeling like i wanted to cry for a lil bit but i was holding it in, and my best friend started talking to me, and i just say "m
  2. chelsuh

    Month #3

    I'm almost halfway done! Sorry i havent posted anything in a while. I had started creating a post and ust as i finished my laptop overheated.... But anywhoo.. My face is starting to clear up! at least half my face haha The only side effects ive been having is more back pains, not like the sharp ones i was having earlier but ust whenever i twisted my back, or it seemed whenever i put stress on it and made it do things that it wasnt meant for i would feel it. And i cant bear it for more
  3. chelsuh

    Day #12

    During the past few days a few other side effects kicked in. Bone pain. Its almost like growing pains you get in you're bone but a little different feeling.. pretty much sucks. One other wierd kind of pain i got was a sharp pain in my rib area first, then while i was helping my dad on the car and i was leaning down into the trunk and i got up, and all of the sudden got a sharp pain in my back ribs, it took about 30 secs to go away but it wasnt a nice feeling. Now. One of the nastiest side effec
  4. Uni holidays? I'm guessing that what you guys call spring break over there haha and that great to hear you're feeling better!(:
  5. Has your dermatologist recemended accutane? I just started on it about 5 days ago. Its really harsh stuff, but you take it for 5 months and WALA!! no more acne forever!! I also tried alot of that stuff too, the retin-a , monodox, and a whole bunch of other things.. ask youre derm about it(: because its for people who have really persistent acne. and dont let your acne get you down, tons of people have it, and compared to alot of people yours isnt ieven bad. (:
  6. haha im going to be honest i never check my email x) but i just sent you a friend request (I hope that will be working for you) but its cool how youre only a day ahead of me! And i havent expierenced anything other than my face peeling and my lips beginning to dry a bit, but eczema sucks, i used to have it on my legs my feshman year.. Sorry to hear about your other side effect though, i hope most of them clear up for you soon(:
  7. Wow 8 months?? Mines only supposed to be about 5 But then again I'm on 40mg of accutane... and here in the US my mom paid $20 for a months supply (but without health insurance its $341) and I'm not sure if you have this stuff in NZ but my derm gave me a sample size of Aquaphor for my lips. Its basically like vasaline, and she gives it to all her patients that go on it, so if you find that some chapsticks aren't working i would try this stuff(: And i would love to hear about how you'r
  8. chelsuh

    Day #5

    My face has started to peel a little bit and my lips are beginning to feel a little but dry. But besides that i feel fine. (: i hope the side effects wont get too worse
  9. Having to deal with moderate persistent acne for about 3 years, starting from freshman year in high school to now, my junior year, I’ve finally been prescribed from my dermatologist Accutane. My journey with past medicines from my doctor consisted of creams, which never worked, and I was never fully committed to, and Monodox, which worked wonderfully, and I always took the pill every morning, for about a year until Christmas of 2011. When I started realizing that my acne was slowly getting wo
  10. So i was prescribed Monodox 75mg probably about a year ago. It worked wonders for my big red pimples on my face and i would hardly ever see any pop up. But about 2 months ago, i started slowly seeing them appear again.. and the only thing i can think of is that i've grown a tolerence to the monodox my derm. has prescribed.and i was wondering if anyone else has had this problem.. i have tried to search online for this but i havent found anything.. Also.. i have been off Monodox for about 4 day
×